# SDR CALA2018082701853

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 94,380 hours, 26,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR,  FWD CORNER WAS GOUGED ON THE LOWER SIDE.  REMOVED AND REPLACED THE CORNER IAW SRM 51-40 -02, PG7 AND PG31.
